# SDR 2001FA0000679

- Difficulty date: November 20, 2001
- Submitted: December 20, 2001
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED INSIDE ONE OF THE BOLT MOUNTING HOLES.  FATIGUE, DEFECT IN THE IN THE CASTING OF THE HOUSING AND /OR OVERTORQUING OF BOLT ON INSTALLATION.
